# SDR CALA2025100709750

- Difficulty date: October 3, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 39,735 hours, 14,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT EMERGENCY LIGHTS INOP FROM 22ABC TO 27ABC.   REPLACED FUSE NUMBER 2 ON EMERGENCY BATTERY PACK CHARGER M1670 IAW AMM 33-51-06-960-804.PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW AMM 33-51-00-720-801. OPS CHECK GOO D.
